# SDR AALA20110609TUL03

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 33,217 hours, 15,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED PAST STOP DRILL AT AFT LEFT NOSE LANDING GEAR DOOR AFT HINGE.  INSTALLED DOUBLER REPAIR PER EA AND SRM 53-05-00 FIGURE 62.
